# SDR ASAA2020110133479

- Difficulty date: November 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 37,360 hours, 10,773 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYG389
- Condition: Leaking
- Location: #2 Engine Vsv
- Part time: 37,360 hours, 10,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT VSV DRAIN LEAKING FUEL AT THE RATE OF 15 DROPS, PER MIN WHILE ENGINE IS NOT BEING OPERATED.  GROUNDED-YES.  REPLACED NR 2 ENGINE LT VSV ACTUATOR, PER B737-500 AMM 75-31-01.  INSTALLATION TEST PASSED, NO LEAKS.
